# SDR ASAA2023031942407

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 45,141 hours, 13,067 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Tat Probe
- Part number: 102AH2AG
- Condition: Inoperative
- Location: Lh Side Fwd Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE "A" SIDE TEMP PROBE AMBER LIGHT ILLUMINATED IN FLIGHT. GROUNDED - YES. DIVERSION - FOUND TAT PROBE HEAT INOP. REMOVED AND REPLACED TAT PROBE PER B737-800 AMM 34-21-06-000-801 & AMM 34-21-06-400-801. TAT PROBE SYSTEM OP TEST GOOD.
